Blood results - advice please and some questions

Blood results - advice please and some questions

Hello again,

I've some blood results that I'd like some help on please. I had these done as I was feeling hyper on Levo. I don't think the results indicate being hyper though do they?

I hope you can see the image.

My symptoms were insomnia (total), agitated, irritable, night sweats, pulse in 90s. Basal temperature is a bit all over the place but it was reaching 37.3. Hair falling out in handfuls again.

I am currently taking 25mcg and 50mcg Levo on alternate days.

Really hoping someone may be able to indicate what's possibly going on.

(by the way, my B12 is low, but I feel so jittery on B12s - any suggestions how to raise? I'm also on 5,000 IU Vitamin D which needs to be raised. Also on Selenium, Zinc, Magnesium.

Thanks so much

M

4 Replies

oldestnewest
  • You are undermedicated, Mb008, to have TSH 2.4. 50mcg daily will raise FT4 and FT3 a bit and drop TSH but I think FT3 may remain low in range. If you switch to NDT try 3/4 of a grain.

    What dose B12 made you jittery?

    How long have you been supplementing 5,000iu D3?

  • Thanks Clutter. I was on 5000 micrograms of b12.

    D3 has been for about 5 months I'd say. I haven't taken it for about a week as I've tried to get out in the sun.

    Why do you think my ft3 will stay low in range?

    Any suggestion as to why I cannot sleep at all as it absolutely corresponds to taking Levo.

    Thanks for your help.

    M

  • mb008,

    Because 12.5mcg won't raise either FT4 or FT3 much. No idea why Levothyroxine should cause insomnia. Perhaps things will be better on NDT.

    You should continue taking 5,000iu D3 and go out in the sun and retest in 3-4 months.

    Try 1/4 of a 5,000mcg lozenge and see whether that is more tolerable.

  • As you have Hashimoto's are you strictly gluten free?

    Taking a probiotic daily can help gut & might be calming too.

    Have you read this article by Dr Gominack about insomnia link between low vitamin D and low B vitamins.

    drgominak.com/vitamin-d-hor...

    Do you take a vitamin B complex?

You may also like...